# SDR DALA2024050905057

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 85,244 hours, 32,262 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Odor
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED ELECTRICAL BURNING SMELL IN AFT GALLEY ON DECENT.   R/R AFT GALLEY LIGHT IAW B757 AMM 33-27. OPS CHK NML. NO DEFECTS NOTED.
